Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

White patches on chin and cheek, applyed placentrex lotion. Alternate medicine for placentrex lotion?

I have developed few white patches on my chin and cheek since about two months. Ten years back there was one patch on the neck and it was treated by applying placentrex lotion. Now these patches have appeared after over more than nine years. I looked for placentrex but it is not available in the market any more. Can you advise what can be done now?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

It seems that you may be having vitiligo.

And you had vitiligo patch on neck which was responded to placentax.

If it is not available, you may use tacrolimus oint. 0.1% twice a day. Rub it on the patch.

Along with it, you may take tab. Neopsoralen 25 mg in the morning daily. And expose the patch to sun at noon for 5 min.

Take levamisole 50 mg at night.

I think, you may get good result. However, you may consult dermatologist.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor